# SDR GLBA2003147

- Difficulty date: November 7, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 15,409 hours, 17,308 cycles
- Engine: Pwa PW118
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Part number: 12040696001
- Condition: Open
- Location: Airstair
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AIRSTAIR DOOR PANEL OPEN ON T/O, INSP AIRSTAIR DOOR CLOSING ACCESS PANEL AND FUSELAGE.  NO DAMAGE NOTED, SECURED PANEL ACCESS COVER AS REQD IAW EMM 52-12-00.
